# SDR GTIA2023071037316

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N634NK
- Make and model: Airbus A320-232
- Aircraft serial: 6370
- Aircraft time: 30,218 hours, 13,629 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: 4W5198E01
- Part serial: V18092
- Condition: Low
- Location: Rh Engine
- Part time: 2,062 hours, 928 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ADV MSG AFTER TAKOFF OIL QTY ENG 2 DROPPED TO <6 QTS. PRECAUTIONARY AIR RETURN. OIL PRESS NORMAL. NO ENG SHUTDOWN.-SERVICED #2 ENGINE WITH 6 QTS OIL PER AMM 12-13-79. ADVISED MOC. NO FURTHER MX ACTION REQUIRED.
